Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
144 Doctors are Online

Suffering from adenocarcinoma with metastasis. Why there is a penis swelling after endoscopy?

Hi dr. My brother is hospitalized in a tertiary hospital due to the complain of adenocarcinoma affectting the stomach with suspecious of metastasis in the surrounding organs. Today 2 hours after making the endoscopy he had a swollon penis, bloody vomiting and abdominal distintion Bro is worried about the penile swelling? Need an explanation NB: He is on the following: mg sulfate , Nacl 0.9%, omeprazole, Pregabalin, fentanyl ad pt. control
Asked On : Wed, 14 Nov 2012
Answers:  1 Views:  25
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Urologist 's  Response

Welcome to HCM and thanks for your query.
The cancer stomach is unrelated to the penis problem.
Speak to your doc to get the area examined and find out if it is side effect of the medicine or a real penile problem.
Only an examination can give an answer.

Answered: Fri, 16 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor